Vol. 11, No. 8, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 7, 1955–2257
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Spectral distribution of the free Jacobi process, revisited

Tarek Hamdi

Vol. 11 (2018), No. 8, 2137–2148
DOI: 10.2140/apde.2018.11.2137
Abstract

We obtain a description for the spectral distribution of the free Jacobi process for any initial pair of projections. This result relies on a study of the unitary operator RUtSUt, where R,S are two symmetries and (Ut)t0 is a free unitary Brownian motion, freely independent from {R,S}. In particular, for nonnull traces of R and S, we prove that the spectral measure of RUtSUt possesses two atoms at ± 1 and an L-density on the unit circle T for every t > 0. Next, via a Szegő-type transformation of this law, we obtain a full description of the spectral distribution of PUtQUt beyond the case where τ(P) = τ(Q) = 1 2. Finally, we give some specializations for which these measures are explicitly computed.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/apde

We have not been able to recognize your IP address 3.237.66.86 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
free Jacobi process, free unitary Brownian motion, multiplicative convolution, spectral distribution, Herglotz transform, Szegő transformation
Mathematical Subject Classification 2010
Primary: 42B37, 46L54
Milestones
Received: 23 November 2017
Revised: 20 March 2018
Accepted: 19 April 2018
Published: 6 June 2018
Authors
Tarek Hamdi
Department of Management Information Systems
College of Business Administration
Qassim University
Buraydah
Saudi Arabia
Laboratoire d’Analyse Mathématiques et Applications LR11ES11
Université de Tunis El-Manar
Tunis
Tunisia